# SDR DXTA200500632

- Difficulty date: March 15, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 5,702 hours, 3,662 cycles
- Engine: Allsn AE3007C
- Engine time: 6,692 hours, 4,337 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

RT ENGINE FAIL IN FLIGHT DURING CRUISE AT FL340.  RUN CHECKLIST ATTEMPTED RESTART, RESTART FAIL.  FADEC FAIL RT A, FADEC FAULT RT A-B CAS MESSAGE.  ITEM IS UNDER INVESTIGATION.
